Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: What are the Effexor withdrawl symptoms? Need help

Posted by hockeygirlcanada on October 19, 2003, at 19:08:09

In reply to Re: What are the Effexor withdrawl symptoms? Need help shay_5413, posted by melbob on October 18, 2003, at 22:40:33

> hi...
> well, i am only off of effexor for one day, so here are my complaints:
> 1) feeling "not here"
> 2) anxiety
> 3) slight paranoia
> 4) high-pitched beeping sound (like when those big trucks back up) in my ears, but it comes and goes
> 5)agitation
> ...so i will prob'ly start crying in a few days; i thought i was pms-ing a few days ago, and am due to have my period, but nothing yet...
Well that is completely normal,
I was on effexor for over two years, took me 5 weeks to taper off, and I experienced all this, as well as extreme nausea/vomiting, but I can tell you that it does go away, eventually, you may want to try clonazepam or maybe a herbal alternative to help you.
But you will be emotional, try to keep a good support system close, and remember it is short term, and try to recognize it for what it is, and hang in there!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:hockeygirlcanada thread:1016
URL: http://www.dr-bob.org/babble/20031015/msgs/270923.html